• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Trouble swallowing caused by my medication

A

avdpeas

Well-known member
Joined
Jun 12, 2018
Messages
61
The medication(s) I take is(are) causing my trouble swallowing. My trouble swallowing is selective, however; I can swallow certain foods easier than others. The reason why it is selective is because the medication I take is selective; it selectively affects my neurological system, thus causing selective side-effects.
 
Tawny

Tawny

Well-known member
Forum Guide
Joined
Nov 10, 2019
Messages
2,840
Location
England
I always take my medication with milk. I get a sore tongue sometimes, especially if i have been breaking my tablets in half. Are yours whole and with milk?

When i am very stressed, i cannot swallow well and so eat soups, yoghurts and similar foods. Are you stressed at the moment?
 
Foxjo

Foxjo

Well-known member
Moderator
Joined
Jan 2, 2012
Messages
7,568
Location
Teesside
I have a fear of swallowing certain painkillers due to a previous overdose attempt. This is a barrier in my brain that i cant seem to shift.
Wish i had an suggestion for you but i suffer it myself! Milk is a good idea @Tawny may try that next time i need to take some.
 
Thread starter Similar threads Forum Replies Date
N Psychiatric Drugs/Medications 0
Top